
Permanently damaged by an SSRI | +2 years with #PostSSRISyndrome/#PSSD Partially dead since 2024. I talk about iatrogenic harm, politics and philosophy.
Mexico
Joined August 2023
- Tweets2.5K
- Following603
- Followers651
- Likes28.8K
Pinned Tweet
So I only took some few doses of Escitalopram, a commonly prescribed SSRI, for mild anxiety, and after the LAST DOSE I took on the 26th of march 2024, I've been having a ton of symptoms.
- Emotional blunting/numbness, anhedonia
- Cognitive dysfunction, memory problems, aphantasia, blank mind, brainfog.
- Tingling in extremities
- Partial loss of sensibility in all my body.
- Sexual Dysfunction, loss of libido, genital numbness, erectile dysfunction.
- Muscle weakness
- Chronic fatigue, I feel weirdly tired all the time
- and many other symptoms.
MANY PEOPLE have gone through a similar experience.
This condition has name and is called POST SSRI SYNDROME.
Some call it PSSD, to refer specifically to the sexual symptoms.
I have seen 0 improvement. Not even temporarily.
I have never had any of these symptoms before. No mental disorder, can cause these symptoms, plus I didn't have any mental disorder.
I have done blood tests, hormones test, MRIs, SFN test, and others, and everything has been normal.
I have not tried any treatment, because many with this condition get worse. Trying another treatment is gambling with your life.
There's many hypotheses of what is happening. Interestingly, Finasteride, Accutane, Lion's Mane, and other substances, can cause similar Syndromes.
And yes, of course I've seen many Doctors.
And no, I don't think your miraculous diet, or belief, will cure me.
🚨DO NOT give SSRIs to children and teenagers.
They will mess up with their hormones and development.
SSRIs can also permanently castrate them or make them asexual.
Sometimes I wonder, why do I fight for change, when generally people don't care?
Maybe I should just side, with the powerful people.
Maybe the people that DO care should stick together.
Sometimes I believe the universe or God gave me PSS (Post SSRI Syndrome) to train me for another mission.
If I learn to fight like this, I'll be ready for harder battles.
I also sometimes get strong sharp pain in the penis during and after sex.
That is off course not normal.
And it started happening after I took an SSRI, Escitalopram, in 2024.
Many with Post SSRI Sexual Dysfunction (PSSD) are positive in small fiber neuropathy.
So I might have neuropathy caused by an SSRI...
Modern civilization seems just a mixture of animals and rational beings.
The animals just live their life, controlled by the rational beings.
A big part of "depression" has to do with chronic social stress and lack of control.
Primates, unlike other animals, live with constant stress about social status. And if not controlled, it can pull you into bad habits that feed each other in a vicious circle.
One big part of psychiatry is to force chemicals into the brain to hack that social worry.
The problem is nobody is measuring the consequences. SSRIs and other psychiatric drugs are barely studied. Their effect on society and social behavior is studied even less. And much of the SSRI research is funded by the companies that sell them.
So maybe we should embrace our primate roots, our deep need for social importance, and learn to deal with that stress better, instead of taking experimental drugs
We will die friends. And we won't get better, if we don't do anything about Post Drug Syndromes.
Time is ticking. What have you done about it?
An analysis by FDA researchers, published in The BMJ in 2022, pooled 232 placebo-controlled antidepressant trials submitted to the FDA between 1979 and 2016, with 73,388 participants.
The average difference between drug and placebo was 1.75 points on the Hamilton depression scale, a scale that goes up to 52.
The authors concluded that about 15% of participants have a substantial antidepressant effect beyond a placebo effect.
That is the benefit patients are weighing against risks like Post SSRI Sexual Dysfunction (PSSD).
Mild anxiety. That's all I had when I took escitalopram in 2024.
Now it's 2+ years of genital and full body numbness, brain fog, emotional blunting, erectile dysfunction, rubber-like genital texture, and anhedonia.
It's called Post-SSRI Sexual Dysfunction (PSSD), and it doesn't go away when you stop the pill.
Surveys suggest 80% or more of the public believe depression is caused by a "chemical imbalance".
In 2022 a systematic umbrella review in Molecular Psychiatry examined the main areas of serotonin research: serotonin levels, receptors, the serotonin transporter, tryptophan depletion and genetics.
It found "no support for the hypothesis that depression is caused by lowered serotonin activity or concentrations."
It also reported some evidence consistent with the possibility that long-term antidepressant use reduces serotonin concentration...
I took low doses of escitalopram for mild anxiety in 2024. Only a few doses, and not anymore.
2+ years later I still have severe sexual dysfunction. The condition is called Post SSRI Sexual Dysfunction (PSSD).
You may think, taking it for only a short time is risk free... it's really not...
Did you know that SSRIs can permanently change your genital's texture and sensibility?
And this isn't an SSRI long term usage risk.
There are many documented cases, of few days usage, like mine.
There are even cases of PSSD (Post SSRI Sexual Dysfunction) caused by Dapoxetine, an on-demand SSRI used for premature ejaculation.
Having PSSD (Post SSRI Sexual Dysfunction) is not only about having erectile dysfunction.
It's about losing complete attraction towards women.
it's about losing complete romantic emotions.
it's PERMANENT CHEMICAL CASTRATION
Are you depressed? is your life at risk?
take an SSRI so you increase the chances of suicide or harming others 😊
There is some evidence that SSRIs could be making people gay and transgender.
YOU SHOULD NEVER GIVE SSRIs TO CHILDREN OR TEENAGERS.
Post SSRI Syndrome WhatsApp Support group
postssrisyndrome.org/join-su…

